# SDR USAA2013043000012

- Difficulty date: April 7, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472176202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT RAIL BETWEEN FR47.4+16 INCHES TO FR62+16 INCHES, Y1292.  REPLACED SEAT RAIL BETWEEN FR47.4+16 INCHES TO FR62+16 INCHES, Y1292 IAW A321 SRM 51-72-11 & DRAWING D53472771.
